# SDR CALA2022092302451

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,343 hours, 26,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Y765/Y254
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FR16, Y765/Y254, AREA WITH CORROSION AND SCRATCHES. REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW A-319 SRM 51-42-11/0 01. RECEIVED NEW FLOOR SUPPORT P/N = 5311282600200 B/N = 0003993 146 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 37293
